zbMATH — the first resource for mathematics

On the existence of weak solutions of differential equations in nonreflexive Banach spaces. (English) Zbl 0379.34041

34G99 Differential equations in abstract spaces
34A12 Initial value problems, existence, uniqueness, continuous dependence and continuation of solutions to ordinary differential equations
47J05 Equations involving nonlinear operators (general)
Full Text: DOI
[1] Deimling, K., On existence and uniqueness for Cauchy’s problem in infinite dimensional Banach spaces, Ann. mat. pura appl., 106, IV, 1-12, (1975)
[2] Lakshmikantham, V., Stability and asymptotic behavior of solutions of differential equations in a Banach space, () · Zbl 0497.34046
[3] Martin, R.H., Nonlinear operators and differential equations in Banach spaces, (1976), Wiley and Sons New York
[4] Szep, A., Existence theorem for weak solutions of ordinary differential equations in reflexive Banach spaces, Studia scientiarum mathematicariem hungarica, 6, 197-203, (1971) · Zbl 0238.34100
[5] Krasnoselski, M.A., Positive solutions of operator equations, (1964), P. Noordhoff Ltd Groningen, The Netherlands
[6] {\scDeBlasi} F. S., On a property of the unit sphere in a Banach space, to appear.
[7] Lakshmikantham, V.; Leela, S., Differential and integral inequalities, Vol. I, (1969), Academic Press New York · Zbl 0177.12403
[8] Sadovskii, B.N., Limit-compact and condensing operators, Usp. mat. nauk., 271, 85-155, (1972) · Zbl 0243.47033
[9] Taylor, A.E., Introduction to functional analysis, (1958), Wiley and Sons New York · Zbl 0081.10202
[10] Yosida, K., Functional analysis, (1971), Springer-Verlag Berlin · Zbl 0217.16001
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.